About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 871961, 7 pages
http://dx.doi.org/10.1155/2013/871961
Research Article

Oscillation of Two-Dimensional Neutral Delay Dynamic Systems

College of Mathematics and Physics, Qingdao University of Science and Technology, Qingdao 266061, China

Received 15 January 2013; Accepted 12 March 2013

Academic Editor: Changpin Li

Copyright © 2013 Xinli Zhang and Shanliang Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinli Zhang and Shanliang Zhu, “Oscillation of Two-Dimensional Neutral Delay Dynamic Systems,” Advances in Mathematical Physics, vol. 2013, Article ID 871961, 7 pages, 2013. doi:10.1155/2013/871961